# SDR CKSA96048

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 490
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND TASK NR 59699 FS 490 L35R, BULGE IN SKIN.  REMOVED FASTENERS AND CUT OUT CORROSION.  REPAIRED IAW SKETCH NR A1A/3/2180 PER 8110-3.  (X)
